# SDR 95ZZZX6092

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3896W
- Make and model: Bell 206B
- Aircraft serial: 3197
- System (JASC): 6220 · Main Rotor Head
- Part: Support
- Part number: 206010191001
- Condition: Cracked
- Location: Flap Restraint
- Component: 206011117003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION FOR OVERHAUL, FOUND CRACK ON EARS OF SUPPORT FOR FLAP RESTRAINT.
